# SDR SCNA20250818323

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,001 hours, 30,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 802437: VERY PUNDJENT MUSTY SMELL COMING THROUGH THE AIR VENTS ON DECENT AND ONLY ON DESENT	RESOLUTION: REMOVED AND REPLACED LEFT & RIGHT RECIRCULATION HEPA FILTERS. REF. 21-25-01-400-801. REMOVED AND REPLACED EQIP COOLING FAN FILTER REF 27-21-01-400-801. PERFORMED OPS CHECK ON B OTH. NO ISSUE FOUND.
